# SDR SWAA2022012508676

- Difficulty date: May 23, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 41,235 hours, 24,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY; AFT CORNER SCUFF PLATE IS CRACKED / REPAIRED FWD CARGO BAY AFT CORNER SCUFF PLATE IAW EA 1-A53-2076 REV 11
